# SDR QXEA2016012000021

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 34,337 hours, 35,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 8, PN 85338210-109 DAMAGED BEYOND LIMITS. REMOVED SPLICES COMMON TO SEAT TRACK 8 & 9, REF SRM 51-42-05 AND SRM 51-40-15. INSTALLED SEAT TRACK SPLICE COMMON TO TRACK 8 & 9, REF SRM 51-40-15, 51-42-05, 51-41-05 DWG 85338201. REMOVED SPLICES COMMON TO SEAT TRACK 7 & 8, REF SRM 51-42-05 AND 51-40-15.  INSTALLED SEAT TRACK SPLICE COMMON TO TRACK 7 & 8, REF SRM 51-40-15, 51-42-05, 51-41-05 DWG 85338201. REMOVED 10 EA BOLTS FROM SEAT TRACK 8, REF SRM 51-41-00.  INSTALLED 10 BOLTS, REF SRM 51-41-00, DWG 85338201.  REMOVED SEAT TRACK 8 FOR REPLACEMENT REF SRM 51-41-00, 51-40-15, 51-42-05 & 51-40-15. INSTALLED NEW SEAT TRACK, PN 85338210-109 REF SRM 51-40-15, 51-42-05, 51-41-05 DWG 85338201. LOCATED AND DRILLED FWD SPLICES COMMON TO SEAT TRACK 7 & 8 AND AFT SPLICES COMMON TO SEAT TRACK 8 & 9, REF SRM 51-40-07. LOCATED, DRILLED, AND COUNTERSUNK SEAT TRACK 8 REF SRM 51-40-07.  RESTORED FINISH REF SRM 51-25-10.
